75.2K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

tamoxifen concerns

3 REPLIES 3

Re: tamoxifen concerns

Hi Tracy

 

Yes of course we should be concerned. We each have to read up about it and all the side effects and make an informed decision, taking all this into account. The degree to which people experience the side effects varies considerably so don't assume you will get all of them. 

 

Take care.

 

Mary

 

Re: tamoxifen concerns

Thankx will go have a read x

Re: tamoxifen concerns

Hi tracy2905

 

While you're waiting for some replies to your post I wondered if you'd seen our fact sheet on Tamoxifen.  I've attached a link:

 

http://www2.breastcancercare.org.uk/sites/default/files/bcc20_tamoxifen_2013.pdf

 

You might also find it helpful to talk this over with one of our Helpline staff.  They are open from 9-5 on weekdays and 10-2 on Saturdays.  The number is 0808 800 6000

 

Very best wishes

 

Janet

BCC Moderator

tamoxifen concerns

After just having a mx and snb and finally on Tuesday been given the news the bc has gone.. I have been put on tamoxifen 20 mg for 5 years.. I have been reading risks concerning womb cancer etc and other side affects... should we be worried even though prescribed these tablets.